IJPAM: Volume 106, No. 3 (2016)


A.A. Abd El-Latif$^1$, Yong Chan Kim$^2$
$^1$Department of Mathematics
Faculty of Science and Arts at Belqarn
P.O. Box 60, Sabt Al-Alaya 61985, Bisha University, SAUDI ARABIA
$^2$Department of Mathematics
Gangneung-Wonju University
Gangneung, Gangwondo, 210-702, KOREA
[email protected]

Abstract. We introduce the notions of $(L,M)$-double fuzzy grill bases where $L$ and $M$ are strictly two-sided, commutative quantales. We investigate the relationships between $(L,M)$-double fuzzy grill and $(L,M)$-double fuzzy grill bases. Furthermore, we investigate the image of $(L,M)$-double fuzzy grills.

Received: September 19, 2015

AMS Subject Classification: 03E72, 06A15, 06F07, 54F05

Key Words and Phrases: fuzzy sets, stsc-quantale, $(L,M)$-double fuzzy grills, $(L,M)$-double fuzzy grill bases

Download paper from here.

DOI: 10.12732/ijpam.v106i3.18 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 106
Issue: 3
Pages: 937 - 955

$(L,M)$-DOUBLE FUZZY GRILL BASES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).